# SDR AALA202208122242

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737
- Aircraft serial: 31129
- Aircraft time: 32,567 hours, 13,614 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 18200H3115
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK L1 WINDSHIELD DELAMINATION. REMOVED AND REPLACED CAPTAIN'S WINDOW IN ACCORDANCE WITH JOB CARD 08L21056003 OPERATIONS CHECKS AND LEAKS CHECKS OK.
